MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 PINNACLE 52MM GRIPPER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC 1818910 PINNACLE 52MM GRIPPER; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 221890052
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total hip replacement, (b)(6) hospital, (b)(6) 2018.Implant retaining clips snapped off during implantation.Another tray of instruments opened.Ten minutes delay in surgery.No ae to patient.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint #
=
> pc-(b)(4).Investigation summary
=
> examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
PINNACLE 52MM GRIPPER
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7395272
Report Number1818910-2018-56630
Device Sequence Number18980686
Product Code LXH
UDI-Device Identifier10603295102281
UDI-Public10603295102281
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221890052
Device Lot NumberSO2008262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer05/04/2018
07/12/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/10/2018
07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1